# SDR USAA200705U10

- Difficulty date: May 24, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 45,622 hours, 30,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 737e S24l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH LONG CRACK IN FUSELAGE SKIN AT BS 737E PLUS 3 INCHES, S-24L.  FILLER AND DOUBLER INSTALLED PER SRM 53-00-01 FIG 201.
